MAUDE Adverse Event Report: ST PAUL LEVEL 1 HOTLINE FLUID WARMER - 38 DEGREE UNIT; WARMER, THERMAL, INFUSION FLUID

ST PAUL LEVEL 1 HOTLINE FLUID WARMER - 38 DEGREE UNIT; WARMER, THERMAL, INFUSION FLUID
Model Number HL-90-38
Medical Device Problem Codes Defective Component (2292); Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/28/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
One device was received for investigation.Investigators noted the device was received with broken led?s.Started with a visual inspection then filled tank with water, attached temp check, plugged in line cord, and turned on the power switch.Yes, the issue was duplicated.The led pins came off the printed circuit board (pcb) confirming the customer complaint.The investigators were able to determine customer damage caused by incorrect assembly of the front panel, caused the broken led?s.The pcb was replaced, and preventative maintenance was performed.A manufacturing dhr review was not performed because the results of the complaint investigation do not indicate a problem with the manufacture of the device.No causes or potential causes of the customer's reported problem were found during the review of service and repair records.
 
Event or Problem Description
It was reported that the fluid warming device had physical damage.Led pins came off from board.No patient injury or adverse affects were reported.
 
Additional Manufacturer Narrative
Additional event information received indicating no patient involvement and date of event was received.(updated b5, b3).
 
Event or Problem Description
Additional info received via email 31-aug-2022.Event date was updated.Event occurred during preventive maintenance.No patient involvement.

Brand Name
LEVEL 1 HOTLINE FLUID WARMER - 38 DEGREE UNIT
Common Device Name
WARMER, THERMAL, INFUSION FLUID
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
NULL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key15306374
Report Number3012307300-2022-16441
Device Sequence Number5287379
Product Code LGZ
UDI-Device Identifier50695085002404
UDI-Public50695085002404
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K911383
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 09/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHL-90-38
Device Catalogue NumberHL-90-38
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/03/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2022
Supplement Date Received by Manufacturer08/31/2022
Initial Report FDA Received Date08/26/2022
Supplement Report FDA Received Date09/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/27/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown